MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number 606S255X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) contain the following caution: ¿if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.Warning: never advance or withdraw an intraluminal device against resistance.Movement or force of catheter or guide wire against resistance could dislodge a clot, perforate a vessel wall, or severely damage the catheter and/or guide wire.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise eu ent4.5mmd 28mml wno dstl tp vascular reconstruction device (enc452800/ 9651821) was used for an endovascular embolization procedure.During the procedure, the user reported that the stent was intentionally deployed and detached; however, the stent was not in the desired position, but it still covered the aneurysm neck completely.Doctor planned to release a second stent, an enterprise eu ent4.5mmd 22mml wno dstl tp vascular reconstruction device (enc452200/ 9730959), to achieve a better effect, so delivered a second stent.The second stent was impeded in the microcatheter hub and could not be pushed into the microcatheter.The doctor removed the second stent and microcatheter from the patient and gave up implanting the second stent, then completed the surgery.The surgery was prolonged about 15 minutes.No patient harm was reported.The event was initially reported as such, ¿inaccurate placement & impeded in microcatheter-microcatheter hub.It was reported that during procedure, stent was advanced to the target site and was started to release.The stent was not deployed in the desired position, but it still covered the aneurysm neck completely.Doctor planned to release a second stent to achieve a better effect, so delivered a second stent.The second stent was impeded in the microcatheter hub and could not be pushed into the microcatheter.The doctor removed the second stent and microcatheter from the patient and gave up implanting the second stent, then completed the surgery.The surgery was prolonged about 15 minutes.¿ additional event information received on 18-jun-2026 indicated that a guidewire in the microcatheter was used prior to using the enterprise system.There was flushing during the procedure.They were not able to torque the device.There was no evidence of physical material within the device.The microcatheter used was a prowler select plus 150/5cm (product code: 606s255x, lot number: 31586955).The microcatheter did not kink/bent.The 15 minutes procedural delay did not result in a patient adverse consequence.

Brand Name
PROWLER SELECT
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25678639
Report Number3008114965-2026-00922
Device Sequence Number18572447
Product Code QJP
UDI-Device Identifier10886704028888
UDI-Public(01)10886704028888(17)280131(10)31586955
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K210838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S255X
Device Lot Number31586955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown